# SDR IPXA13177265

- Difficulty date: January 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 11,497 hours, 7,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, LT FUSELAGE SKIN IS DENTED AT FR11 AT 9 O`CLOCK POSITION.  ACCOMPLISHED REPAIR ON LT FUSELAGE SKIN AT FR119 O`CLOCK POSITION IAW EO A300-5330-49968-A.
